Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MsDominatus

Veteran Member
  • Posts

    297
  • Joined

  • Last visited

Reputation

0 Neutral

About MsDominatus

  • Birthday 04/09/1982

Profile Information

  • Interests
    Loud, heavy rock. Metal. Nu Metal. Hardcore. Holistic medicine. Essential Oils. Aromatherapy. Astronomy. Physics. Camel Lights. Tea. Caffeine. Reading. Singing. Learning. Dancing. MAC. Make Up. Hair. Spirituality. Meditation. Earth. Wind. Fire. Water. Inner Spirit. Divine Intelligence. My Deity. More Later...
  1. Bum is such a funny word! You silly Aussie boys. GO - feeling any better yet? might want to try a natural oil like Jojoba. It's so soothing and causes no irritation or break outs. Or at least it didn't make me break out while I was on tane. It helped a lot when I was so dry I couldn't even smile. Also - i've heard great things about Olay Quench. My boss like swears by that stuff.
  2. Hey kids, I have not forgotten about the wonderful support and people I have met on here. So, sorry but life has been pretty crazy and I haven't been able to update. Done with 'tane. I actually quit two weeks early. I know that it wasn't a good idea skin-wise however, the corners of my EYES were cracking and bleeding and there was nothing that could help. My lips were also so bad that I couldn't even smile WITH aquaphor. They were raw and swollen and bleeding. Not that this all wasn't wo
  3. Hey hunny. I went through this also. Mostly with my arms and LIPS. I believe when things are healing - they get itchy. Like my lips were so bad by the time I was done - that they hardly had any skin left on them. NOTHING helped. So, when they finally started to heal it was no suprise that they were so itchy. Same w/my arms and ankles but not quite as bad. But, yours sounds like either extreme dryness. Which is why you should always be moisturizing - and keeping that skin young and suppl
  4. i use the Mirena IUD. However, I am not getting laid at the moment so it doesn't really matter now does it? damn break ups.
  5. For awhile there, I was drinking tons of green tea while on 'tane. Never had an issue. Im not sure if it had vitamin A in it or not though.
  6. Hi Berry- I am having the same issues. I am completely clear, have been for 3 months. I have 15 days worth of pills left to take. Im in my last month and would be close to finished right now but it's so hard to take them. I got so dry and the corners of my mouth were cracking over and over again. They still are but not nearly as bad. Thats not even the issue really though. The issue is my mood, my motivation, a little hair loss, DRY DRY hair, which I can't stand since im fanatical about
  7. Oh believe me I so know what you're going through. Im in my 5th month and having a hard time finishing my pills because of the toll the 'tane has taken on my mental and physical well being. I have no energy. Hate doing anything that requires movement. Have become unusually lazy - which isn't my style. Im super irritable, cranky, etc. If I take my 'tane too late at night it kicks my ass in the morning man. Or maybe it just seems to be worse the later I take it. But either way, im so tired
  8. I get my accutane from a derm. I have health insurance. I am not looking into buying accutane from an online pharmacy, but thanks I was looking into buying something else that I am already prescribe that has nothing to do with my skin, for cheaper.
  9. Same exact thing happened to me. It took a good month at least to get over. I actually went to the doctor because it turned into a sinus infection and they gave me amoxicilin. Even after that it took awhile to clear up but it did. I have never had a cold that bad in my life. Yes 'tane does weaken your ability to heal which is why marks on your face will take longer to clear up and go away. Like the above poster suggested, load up on good vitamins and drink lots of water. Even try Echinace
  10. Hey all, I haven't posted much lately. Im sorry! You all have been so reassuring and helpful and I just wanted to let you know that. Im in my 5th month of accutane. Im scared because the last week or so i've hardly taken it. This my last month and i've been clearn since the end of my third. I'm going through an icky break up - or heading there anyways, and I haven't been able to eat much so taking my pills has been hard. I didn't wash my face at all this weekend either. I think I feel a
  11. Hey Olly. I assure you . you're fine. I was still breaking out at 6 weeks. My Derm assured me that - these were her exact words - 'The third month is typically when the magic begins to happen'. I have heard some taking awhile longer than that even to clear, and some who've even had a pimple left on their face when treatment ends and because 'tane stays in the system for up to two months after - don't find their faces 100 percent clear until after the treatment. But typically, especially on
×